# SDR AALA20170104026

- Difficulty date: December 31, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 49,023 hours, 24,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FUSELAGE SKIN IS CRACKED AT UPPER AFT CORNER OF FORWARD CARGO DOOR OPENING AT APPROXIMATELY STATION 427. REPAIRED SKIN IAW SRM 53-50-00-001 FIGURE 68.
